# SDR R61A2022031000195

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FLOOR SUPPORT FR 87 - 89 CORRODED. R&R L/H FLOOR SUPPORT FR 87 - 89 IAW ERJ 170 SRM 51-41-01, 51-42-01 AND 51-43-03.
